# SDR 95ZZZX2005

- Difficulty date: March 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 272212502
- Condition: Cracked
- Location: Fs 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MSP - DURING A SCHEDULED INSPECTION, MECHANCIS COMPLETED A REPAIR TO FUSELAGE FRAME, PN 27-22125-02, FS 133, DUE TO A CRACK IN RADIUS RT SIDE.  REPAIR DONE IAW FAC SRM 53-90-20, REPAIR NR 19.
